# SDR ASAA9610047

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Nlg Module
- Part number: 65446916
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OTZ - FLT NR 52 - ON DEPARTURE FROM OTZ, NOSE LANDING GEAR WOULD NOT RETRACT.  SLOWED TO 140 KNOTS, CYCLED GEAR AND NOSE GEAR CAME UP.  NORMAL INDICATION FOR REMAINDER OF FLIGHT AND AIRCRAFT LANDED IN ANC WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR MODULE, COMPLETED GEAR SWING AND GEAR OPERATED NORMALLY.  (M)
